# SDR ASOA201710124053

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 31,349 hours, 20,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 602043
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A EMERGENCY EXIT DOOR LIGHTS OUT.  MAINTENANCE CONNECTED THE DOOR EXIT WARNING LIGHTS , OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
